# SDR ASAA2020052632751

- Difficulty date: May 25, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 16,705 hours, 5,291 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 1821M59P06
- Part serial: GRT17333
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 16,703 hours, 5,290 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENG HPTACC VALVE CRACKED AT VALVE BODY.  GROUNDED - YES.  REMOVED AND REPLACED NR 2 ENG HPTACC VALVE IAW AMM 75-21-01.  OPS CHECK, LEAK CHECK GOOD. GROUND VERIFICATION TEST SUCCESSFUL.
